# SDR SWAA2025103029736

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 36,184 hours, 17,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING COVER ROW 12 A/C RIGHT SIDE BROKEN.   RESECURED EMERGENCY FLOOR PATH LIGHTING STRIP PER AMM 33-51-15.
